# SDR UHLA2015030800171

- Difficulty date: March 8, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 26,239 hours, 23,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT UPPER FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75 NEAR STRINGER 2R.  THE SKIN WAS REPAIRED IAW ETD 2015-145-022339 REV B.
